Alert archive / Michigan / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS Grand Rapids, MI

February 27, 201423 counties in Michigan

NWS Grand Rapids, MI issued this wind chill advisory at Feb 27, 2014, 3:07 PM EST for 23 counties in Michigan. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2014, 3:07 PM EST (20:07 UTC)
Expired
Feb 28, 2014, 11:00 AM EST
In force
20 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WWUS43 KGRR 272007
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
307 PM EST THU FEB 27 2014

MIZ037-043-050-056-064-071-280415-
/O.EXP.KGRR.WS.W.0004.000000T0000Z-140227T2000Z/
/O.NEW.KGRR.WC.Y.0004.140227T2007Z-140228T1600Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
307 PM EST THU FEB 27 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY...
...WINTER STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE
WINTER STORM WARNING IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * WIND CHILLS OF 10 TO 20 BELOW. LOWEST READINGS EARLY FRIDAY
   MORNING. 

 * LINGERING LIGHT SNOW SHOWERS ALONG THE LAKE MICHIGAN SHORELINE.

IMPACTS...

 * FROSTBITE TIMES OF 30 MINUTES OR LESS.  

 * SNOW COVERED OR ICY ROADWAYS ESPECIALLY ALONG THE LAKE MICHIGAN
   SHORELINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-280415-
/O.EXP.KGRR.WW.Y.0016.000000T0000Z-140227T2000Z/
/O.NEW.KGRR.WC.Y.0004.140227T2007Z-140228T1600Z/
LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT-
IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT...
BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS...
IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO...
BATTLE CREEK...JACKSON
307 PM EST THU FEB 27 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE
WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * WIND CHILLS OF 15 TO 25 BELOW. LOWEST READINGS EARLY FRIDAY
   MORNING. 

IMPACTS...

 * FROSTBITE TIMES OF 30 MINUTES OR LESS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

MEADE
3 follow-up statements
346 
WWUS43 KGRR 280205
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
905 PM EST THU FEB 27 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281015-
/O.CON.KGRR.WC.Y.0004.000000T0000Z-140228T1600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
905 PM EST THU FEB 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

HAZARDOUS WEATHER...

 * WIND CHILLS OF 10 TO 25 BELOW. LOWEST READINGS EARLY FRIDAY
   MORNING.

 * LINGERING LIGHT SNOW SHOWERS ALONG THE LAKE MICHIGAN 
   SHORELINE.

IMPACTS...

 * FROSTBITE TIMES OF 30 MINUTES OR LESS.

 * SNOW COVERED OR ICY ROADWAYS ESPECIALLY ALONG THE LAKE 
   MICHIGAN SHORELINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$
557 
WWUS43 KGRR 280800
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 AM EST FRI FEB 28 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281600-
/O.CON.KGRR.WC.Y.0004.000000T0000Z-140228T1600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
300 AM EST FRI FEB 28 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

HAZARDOUS WEATHER...

 * WIDESPREAD ACTUAL AIR TEMPERATURES AND WIND CHILL READINGS OF
   10 TO 20 BELOW ZERO EARLY THIS MORNING.

 * LOCALIZED AIR TEMPERATURE AND WIND CHILL READINGS DOWN TO 25
   BELOW ZERO MAINLY NORTH TO NORTHEAST OF GRAND RAPIDS.

IMPACTS...

 * FROSTBITE TIMES OF 30 MINUTES OR LESS.

 * SNOW COVERED OR ICY ROADWAYS ESPECIALLY ALONG THE LAKE 
   MICHIGAN SHORELINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

LAURENS
423 
WWUS43 KGRR 281600
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1100 AM EST FRI FEB 28 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281700-
/O.EXP.KGRR.WC.Y.0004.000000T0000Z-140228T1600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
1100 AM EST FRI FEB 28 2014

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind chill advisory went out at Feb 27, 2:51 PM EST, 16 minutes earlier.

Area forecast discussion, Feb 27, 2:51 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 PM EST THU FEB 27 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/CLIMATE

.SYNOPSIS...
ISSUED AT 251 PM EST THU FEB 27 2014

A VERY COLD NIGHT IS IN STORE WITH TEMPERATURES FALLING TO RECORD OR
NEAR RECORD LOWS OF 5 TO 15 DEGREES BELOW ZERO. LOCALIZED READINGS
AS LOW AS 25 BELOW ARE EVEN POSSIBLE IN LOW LYING AREAS.

DESPITE LESS WIND... THE EXTREME COLD WILL LEAD TO WIND CHILL
TEMPERATURES OF 15 TO 25 BELOW OVERNIGHT INTO FRIDAY MORNING WITH
FROSTBITE TIMES OF 30 MINUTES OR LESS.

WE ARE GOING TO ADD A BIT MORE TO OUR ALREADY IMPRESSIVE SEASONAL
SNOWFALL TOTALS OVER THE WEEKEND.  AN INCH OR TWO OF NEW SNOW IS
POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING THEN ANOTHER 2 TO 4
INCHES IS POSSIBLE ON SATURDAY NIGHT. TEMPERATURES WILL REMAIN WELL
BELOW NORMAL OVER THE NEXT 7-10 DAYS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 251 PM EST THU FEB 27 2014

WINTER WEATHER HEADLINES ARE BEING REPLACED AT 3 PM WITH A WIND
CHILL ADVISORY FOR THE ENTIRE AREA THROUGH 11 AM FRIDAY. TRAVEL
CONDITIONS WILL IMPROVE LATE THIS AFTERNOON AND THIS EVENING AS SNOW
SHOWERS END AND WINDS DIMINISH BUT THE FRIDAY MORNING COMMUTE WILL
BE A VERY COLD ONE.

READINGS ARE STILL HOVERING AROUND 10 BELOW AT 2 PM. ALTHOUGH WE
LOSE THE WIND TONIGHT THE SPEEDS PICK UP AGAIN TO 5 TO 15 MPH FROM
THE SOUTHEAST EARLY FRIDAY MORNING AS THE SFC HIGH BEGINS TO PULL
AWAY. THIS LEADS TO READINGS EARLY FRIDAY MORNING OF 15 TO 25 BELOW
SO WILL HAVE AN ADVISORY DESPITE THE RELATIVE CALM WIND PERIOD FROM
ROUGHLY 10 PM TO 4 AM.

AN INVERTED SFC TROUGH WILL BRING OUR NEXT CHANCE OF LIGHT SNOW
FRIDAY NIGHT INTO EARLY SATURDAY... BUT ACCUMULATIONS SHOULD ONLY BE
AN INCH OR TWO AT BEST WITH THE HIGHEST AMOUNTS NORTH AND WEST OF
GRR. THIS SYSTEM HAS TO OVERCOME SOME VERY DRY AIR IN THE LOW LEVELS
WHICH SHOULD LIMIT ACCUMULATIONS.

THE CHANCE OF SNOW AND POTENTIAL AMOUNTS LOOK MORE IMPRESSIVE ON
SATURDAY NIGHT DUE TO STRONG MID LEVEL FGEN FORCING WELL NORTH OF
THE SFC FRONT WHICH WILL BE OVER THE TENNESSEE VALLEY. BEST
ACCUMULATIONS OF 2 TO 4 INCHES SETS UP ALONG/SOUTH OF I-96 WITH
LESSER AMOUNTS TO THE NORTH. MODELS ARE IN PRETTY GOOD AGREEMENT ON
THIS QUICK HITTING EVENT SATURDAY NIGHT.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 251 PM EST THU FEB 27 2014

COLD TEMPERATURES WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK.
HIGHS IN THE TEENS ARE EXPECTED THROUGH TUESDAY AFTER WHICH THE
TEMPERATURE WILL RISE INTO THE 20S.

THE STORM WE'VE BEEN WATCHING FOR MONDAY CONTINUES TO LOOK LIKE IT
WILL HAVE LESS OF AN IMPACT ON SW LWR MI. MODEL TRENDS HAVE
CONTINUED TO KEEP THE STORM TRACK OVER THE TENNESSEE VALLEY. THE FAR
SRN CWA HAS A LOW CHANCE OF SEEING LIGHT SNOW FROM THIS BUT MIGHT
NOT SEE ANYTHING. WHAT WE WILL SEE IS ANOTHER SHOT OF ARCTIC AIR.
WE'LL SEE HIGHS IN THE TEENS MONDAY AND TUESDAY BEFORE THE SFC RIDGE
DRIFTS EAST AND WARMER SOUTHERLY WINDS DEVELOP WEDNESDAY. ANOTHER
WAVE IS PROGD BY BOTH THE ECMWF AND GFS WEDNESDAY NIGHT AND
THURSDAY. THIS SYSTEM LOOKS WEAK WITH LIMITED MOISTURE. DESPITE THE
WARMER AIR EXPECTED...SNOW IS THE ANTICIPATED PCPN TYPE. IT/S WORTH
NOTING THOUGH THAT THE 12Z BUFKIT SHOWS SOME LIGHT FREEZING RAIN
LATE THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 110 PM EST THU FEB 27 2014

LATEST VIS LOOP SHOWS LAKE EFFECT CLOUDS SLOWLY ERODING ON THE
WEST SIDE OF THE LAKE. THIS WILL TRANSLATE TO A DIMINISHING LAKE
EFFECT SNOW TREND. SKIES SHOULD SCATTER AFTER SUNSET TONIGHT. THE
EXCEPTION IS AT KMKG WHERE SNOW SHOWERS AND CLOUDS WILL LINGER A
BIT LONGER. IT/S POSSIBLE THAT LIGHT SNOW WILL LINGER LONGER THAN
WHAT IS IN THE TAFS.

&&

.HYDROLOGY...
ISSUED AT 251 PM EST THU FEB 27 2014

RECENT USGS MEASUREMENTS ON THE GRAND RIVER INDICATE ICE DEPTH OF
AROUND ONE FOOT AT PORTLAND AND IONIA. THE USGS ALSO MEASURED 9
INCHES OF ICE DEPTH ON THE LOOKING GLASS RIVER NEAR EAGLE. WHAT THIS
MEANS IS THAT MAIN STEM RIVERS LIKE THE GRAND WILL NEED TO RISE AT
LEAST 3 FEET TO BEGIN BREAKING UP THE ICE (GENERAL RULE IS ICE
BEGINS BREAKING UP WHEN RIVER RISES REACH 3 TIMES THE THICKNESS OF
THE ICE COVERAGE). THIS IS NOT CURRENTLY IN THE FORECAST...SO STABLE
ICE DEVELOPMENT WILL CONTINUE DUE TO COLD WEATHER. THE ICE JAM
THREAT IS LOW AND THERE IS NO CURRENT INDICATIONS OF ANY ICE JAMS ON
THE RIVER NETWORK. RIVERS LEVELS ARE STEADY ACROSS THE AREA.

AT SOME STATIONS... THE SYSTEMS USED TO SENSE WATER STAGE ARE
SUSCEPTIBLE TO ERRONEOUS READINGS DURING PERIODS OF EXTREME COLD
TEMPERATURES.  STAGE HYDROGRAPHS DURING SUCH TIMES SHOW RAPID
FLUCTUATIONS IN WATER LEVELS AND SUBSEQUENT RAPID RETURN TO PREVIOUS
LEVELS WHEN SLIGHTLY WARMER TEMPERATURES RETURN.

&&

.CLIMATE...
ISSUED AT 740 AM EST THU FEB 27 2014

THE FOLLOWING ARE RECORD TEMPERATURES FOR FEBRUARY 28TH.

RECORD LOW/YEAR

GRAND RAPIDS... MINUS 2 IN 1970.
LANSING........ MINUS 18 IN 1884.
MUSKEGON....... 0 IN 1925...1963...1970.

RECORD LOW MAXIMUM/YEAR

GRAND RAPIDS... 21 IN 1900...1912
LANSING........ 12 IN 1875...1884.
MUSKEGON....... 18 IN 1897.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND CHILL ADVISORY UNTIL 11 AM EST FRIDAY FOR
     MIZ037>040-043>046-050>052-056>059-064>067-071>074.

LM...NONE.
&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...93
AVIATION...93
HYDROLOGY...HOVING
CLIMATE...OSTUNO
Hazardous weather outlook, Feb 27, 5:28 AM EST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
528 AM EST THU FEB 27 2014

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
281030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
528 AM EST THU FEB 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS GUSTING TO 35 MPH WILL COMBINE WITH SNOW AND BLOWING SNOW TO
IMPACT TRAVEL WITH WHITEOUT CONDITIONS AT TIMES THIS MORNING.

EXTREME COLD IS EXPECTED TONIGHT AS TEMPERATURES TONIGHT WILL FALL
TO 5 TO 15 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW COULD IMPACT TRAVEL FRIDAY NIGHT AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OSTUNO

In the hours before

Local storm report, Feb 27, 9:25 AM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
925 AM EST THU FEB 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     SNOW             1 WSW MCDONALD          42.26N 86.18W
02/27/2014  M1.5 INCH        VAN BUREN          MI   PUBLIC

            SNOW DURATION 24 HOURS

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Feb 27, 10:00 AM EST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 AM EST THU FEB 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     SNOW             OSHTEMO                 42.26N 85.68W
02/27/2014  M2.5 INCH        KALAMAZOO          MI   TRAINED SPOTTER

            SNOW DURATION 24 HOURS

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Feb 27, 10:20 AM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1020 AM EST THU FEB 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             4 W PORTAGE             42.21N 85.66W
02/27/2014  M3.8 INCH        KALAMAZOO          MI   COCORAHS

            COCORAHS STATION 4 W PORTAGE /7201O/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             1 WNW REEMAN            43.45N 86.03W
02/27/2014  M3.5 INCH        NEWAYGO            MI   COOP OBSERVER

            COOP OBSERVER STATION 4 WSW FREMONT /FREM4/
            SNOW DURATION 24 HOURS

0900 AM     SNOW             2 N HOPKINS             42.65N 85.76W
02/27/2014  M2.2 INCH        ALLEGAN            MI   COCORAHS

            COCORAHS STATION 1 N HOPKINS /1053V/ SNOW
            DURATION 24 HOURS

0800 AM     SNOW             7 S ORANGEVILLE         42.45N 85.54W
02/27/2014  M2.2 INCH        BARRY              MI   COCORAHS

            COCORAHS STATION 5 E PLAINWELL /8118O/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             1 WNW BELMONT           43.08N 85.63W
02/27/2014  M1.6 INCH        KENT               MI   COCORAHS

            COCORAHS STATION 1 W BELMONT /4398B/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             BRECKENRIDGE            43.41N 84.47W
02/27/2014  M0.8 INCH        GRATIOT            MI   COCORAHS

            COCORAHS STATION BRECKENRIDGE /7307O/ SNOW
            DURATION 24 HOURS

0757 AM     SNOW             1 ESE PULASKI           42.11N 84.63W
02/27/2014  M0.8 INCH        JACKSON            MI   COCORAHS

            COCORAHS STATION 1 ESE PULASKI /8126O/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             1 NW GRAND LEDGE        42.77N 84.77W
02/27/2014  M0.7 INCH        EATON              MI   COOP OBSERVER

            COOP OBSERVER STATION GRAND LEDGE /GDLM4/
            SNOW DURATION 24 HOURS

0800 AM     SNOW             12 NNE CLARE            43.99N 84.70W
02/27/2014  M0.5 INCH        CLARE              MI   COCORAHS

            COCORAHS STATION 5 ESE HARRISON /0390V/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             4 SE BATH               42.77N 84.40W
02/27/2014  M0.5 INCH        CLINTON            MI   COCORAHS

            COCORAHS STATION 1 N HASLETT /7197O/ SNOW
            DURATION 24 HOURS

0800 AM     SNOW             GRAND LEDGE             42.76N 84.75W
02/27/2014  M0.4 INCH        EATON              MI   COCORAHS

            COCORAHS STATION GRAND LEDGE /9549A/ SNOW
            DURATION 24 HOURS

0515 AM     SNOW             3 ESE SANDSTONE         42.24N 84.47W
02/27/2014  M0.2 INCH        JACKSON            MI   COCORAHS

            COCORAHS STATION 3 ESE SANDSTONE /7981O/
            SNOW DURATION 24 HOURS

0700 AM     SNOW             2 SW CUSTER             43.93N 86.25W
02/27/2014  M0.2 INCH        MASON              MI   COOP OBSERVER

            COOP OBSERVER STATION SCOTTVILLE 2 SE
            /SCOM4/ SNOW DURATION 24 HOURS

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Feb 27, 1:21 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
121 PM EST THU FEB 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             GREENVILLE              43.18N 85.25W
02/27/2014  M2.0 INCH        MONTCALM           MI   TRAINED SPOTTER

            SNOW DURATION 24 HOURS

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

Nearby

Wind Chill Advisories in Michigan, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.